# SDR DALA2021090205189

- Difficulty date: September 2, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 48,586 hours, 25,186 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 - CRACK INDICATION ON FRAME 16 RH SIDE ON OPEN FASTENER HOLE B AT UPPER DOUBLE JOGGLE AREA. CORRECTIVE ACTION: PERFORMED SECTION I REPAIR INSTRUCTIONS ON FRAME 16 RH SIDE ON HOLE B AT UPPER DOUBLE JOGGLE AREA PER E/RA 593334-14. (1933457)
